# SDR 9709995504

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN NR 2 PYLON EXTERIOR SKIN AT THE OUTBOARD SIDE FORWARD TORQUE BOX LIGHTENING HOLE UPPER FORWARD CORNER.  REPAIRED PER EA 55-150542.
